# SDR VNAA2016111600024

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 1,523 hours, 1,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON THEN GO OFF. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED CONTACTOR K117 AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
